# SDR SWAA2023060655977

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,022 hours, 42,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE FWD GALLEY AREA EMERGENCY LIGHTS INOP.<[01] R+R LEFT BATTERY PACK AT STA 322 IAW AMM 33-51-06. OPC GOOD.
